Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Remark on the divisibility of the class numbers of certain quartic number fields by $5$
HTML articles powered by AMS MathViewer

by Akira Endô PDF
Proc. Amer. Math. Soc. 91 (1984), 513-517 Request permission

Abstract:

The congruence relation modulo 5 between the class numbers of the real and imaginary quartic subfields of the extension of a quadratic number field obtained by adjoining a fifth root of unity is studied.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R29, 11R16
  • Retrieve articles in all journals with MSC: 11R29, 11R16
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 91 (1984), 513-517
  • MSC: Primary 11R29; Secondary 11R16
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0746079-X
  • MathSciNet review: 746079